UZH-Logo

Der Conner-Floyd-Isomorphismus für Abelsche Gruppen


Okonek, C (1982). Der Conner-Floyd-Isomorphismus für Abelsche Gruppen. Mathematische Zeitschrift, 179(2):201-212.

Citations

7 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1982
Deposited On:19 Oct 2009 13:40
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5874
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01214312
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN266833020_0179&DMDID=dmdlog21

Download

Full text not available from this repository.View at publisher

Author Collaborations